# SDR MWEA97192

- Difficulty date: March 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 9911860
- Condition: Cracked
- Location: Bs 1109
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECT, FS 1109 LONG 2L AFT SIDE FRAME CLIP CRACKED.  MAINT REPLACED CLIP IAW SRM 53-01.
